Drug interactions between cephalexin and furosemide
Interactions between your drugs
Applies to: furosemide and cephalexin
Cephalosporin antibiotics like cephalexin can occasionally cause kidney problems, and using it with furosemide may increase that risk. The interaction is more likely to occur when the cephalosporin is given at high dosages by injection into the vein or when it is given to the elderly or individuals with preexisting kidney function impairment. Signs and symptoms of kidney damage may include nausea, vomiting, loss of appetite, increased or decreased urination, sudden weight gain or weight loss, fluid retention, swelling, shortness of breath, muscle cramps, tiredness, weakness, dizziness, confusion, and irregular heart rhythm. Let your doctor know if you experience some or all of these problems during treatment. You may need a dose adjustment or more frequent monitoring by your doctor to safely use both medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
No results found in our database - however, this does not necessarily mean no interactions exist. Always consult with your doctor or pharmacist.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.